# SDR JJBA20130130017

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,214 hours, 39,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Part serial: 3147
- Condition: Discharged
- Location: Emergency Light
- Part time: 28,214 hours, 39,172 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED SEVERAL EMERGENCY LIGHTS HAD FAILED TO ILLUMINATE UPON TESTING.  GROUND MX CREW R & R THE NR 4 EMERGENCY LIGHT BATTERY.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
